# SDR UALA2011122707104

- Difficulty date: December 26, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 41,742 hours, 9,130 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL VALVE STATUS MSG.  RESET APU VALVE ACTUATOR, EICAS APU FUEL VALVE INDICATION NORMAL.
